# SDR EIA2007093

- Difficulty date: March 31, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 101,270 hours, 23,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 28AL BETWEEN BODY STATION 180-200 WITH OVERSIZED HOLES.  REMOVED STRINGER 28AL FROM BODY STATION 180-200. FABRICATED PER B747 SRM 53-10-03 FIG 3.
